I recently got an IUD inserted a week ago... ever since ive had this brown thick like discharge (no smell). I know after an IUD discharge usually increases but is it normal to be brown? I was suposed to get my period a week ago but it never consistantly comes on time so i wasnt worried until i saw that brown discharge could mean pregnancy. Ive been very safe and used condoms until i got my iud and even with my iud im always check to make sure its still there and hasnt been expelled. I have a consistant boyfriend and know that i dont have anything so could this just be old blood looking a little thicker because of my IUD and my period is soon coming or is it more likely im pregnant?
I've always gotten brown discharge at times. With the IUD (I've had the copper in for almost two months), probably more than half of my light spotting is brown. It's been almost every day, very light. I hear it's just the body adjusting to the IUD. I've been feeling ill, so I got on this forum to see what everyone else has to say. I'm freaked out about ectopic pregnancy, etc., so I'm planning on taking an hpt some time this week, whenever I get the chance to get to the store (school plus three-month-old is kind of hectic, lol).
If you don't notice any other pregnancy symptoms, it's likely that it's just the IUD. Hopefully both of us get adjusted to it and have no problems. And I haven't had a period since the IUD insertion. Pregnancy tests two weeks after the insertion came up negative, ultrasound showed it was all fine.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.